I can do this right?!!

Hello all,

I thought I update you all about how I am doing as it seems like there is a light at the end of the tunnel!

Today is my 4th day without pramipexole and getting a bit better sleep but boy I am so moody!!! Is this normal?? I feel so tired as didn't get sleep for the first 2 nights but I had 10 hour sleep altogether(did wake up at 1am and but went back to sleep before 3am! ) last night.

I must add though I feel pain in my bones(hip, knee) I never felt before.. had a throbbing headache all day yesterday too, only gone away last night when I woke up at 1am. I do have a very mild headache today too.. no idea why! Plus I have a very dry mouth too! So trying to drink as much water as I can.

I better stop waffling and cut to chase.. I want to thank you all for all your support... and let's hope I get this pramipexole out of my system for the sake of my family! (For the Mood swings!)

I just want to add that I am now using 20mg iron bisglycinate before bed and magnesium tablets in the evening. I am thinking they helped me but I don't want to jinx it .. I will wait and see how I get on!

Stay strong all,

Bx

Last edited by

9 Replies

oldestnewest
  • B,

    Well done for getting off the pramipexole and it's great news that you got so much sleep last night. That could be why you have the headache- your body is probably not used to so much sleep. Being moody is natural when you've been sleep deprived and your body is going through withdrawal. keep drinking water and taking the iron and magnesium as they really seem to be helping which is brilliant.

    J

  • Also maybe try some vit c and multi vits for a few days.

    Well done.

  • Bkc

    Nick-the-Turk finally came off prami and he was helped immensely by certain lovely forum members. :) I remember him saying he was horrible to live with during this time.

    If you would like to read his story plug his username in the search box and it should show all his postings. Again click on his name and his most recent postings should show at the top.

    Well done you. Keep up the good work. Do keep in touch and let us know how you go on.

  • Hi Bkc you are doing very well! Dopamine is one of the feel good hormones so it stands to reason that stopping it may result in a lower mood until the body gets used to the idea. Glad that you are getting some sleep x

  • Well done for getting off the Pramipexole, not easy to do. All what you are feeling is from withdrawals. I hope the iron and the magnesium is what you have now found as your relief from now on. :)

  • Fantastic - well done you. That was quite a good stretch of sleep you got last night. I hope things continue to go well. If you are able to get that much sleep after only 4 days, you might be already getting that stuff out of your system.

  • well done

  • it seems you are suffering withdrawl symptoms! just continue drinking plenty of water to flush the drug from your system and it will dies down.

  • Thank you all for your supportive posts. I can now confirm that I have woken up completely feeling human. (Apart from cold, numb right leg, pain coming from from my back to hip I think? :) )

    I will keep you all posted if anything changes but finger crossed I am past through hell! :)

    Lots of love,

    B.

You may also like...